I had protected sex with a women about two weeks later noticed my balls a little itchy didn't think much about it. I then had protected somewhat rough sex which the condom slipt off while i was in her. after sex my penis was a little sore. the next day my penis was still sore but a red rash appeard on my balls and itched that went on for about four days. I then started putting on baby powder and stopped masturbating for several days. the rash went away penis stopped hurting everything seemed fine. so I had sex and masturbated a few times and now the rash is back on my balls feels warm when touched and penis is sore again. I haven't had any lesions and no milky discharge. but got a slight rash on head of my penis now which seems a little more sensitive sexually. thanks for you help.
No I haven't seen anyone yet. seems like the rash is spreding to inner thighs and upper part of the base of penis or lower part of stomach. does it sound like jock itch?
I missed a little from my last post. but I'm confused about discharge after I get done urinateing it feels like I'm not all the way done which causeing more frequent bathroom breaks and keep getting clear dribble afterwards, after I masturbate it seems to be worse. I've checked it over and over it appears to me to be urine but not sure. If I had something like clyamidia would it cause a rash?
My main consern is herpes, its been a couple weeks and haven't seen anything except for a slight rash on head of penis. is there a chance that it may be herpes?
Sorry for all the questions I'm just fishing for insight untill I get a chance to make it to the doctor.
Its me again, I have been to the doc a few times now over my rash. I've gotten nystatin with a steriod ointment, it seemed to work for a few days then the rash comes back. The rash just won't go away! One day it looks better then the next right back. I have tryed putting on baby powder along with it to keep it dry and nothing. Do you have any idea's? can a yeast infection be this hard to get rid of? could it possibly be something else?
I ve been having a similar problem. I have a rash at the base of my penis. I used most of the over the counter jock itch drugs and honestly anything that had miconazole nitrate as an active ingredient worked well. I still have the rash but it slowly fades. The best drug so far is the vaginal (!) yeast infection one (Monistat). Itching is almost gone as well and it's only the second day I used it.
Not with a dermatologist just with my regular doctor. I have been to the doctor four times now. so far the doc. still says a fungal so I'm on a antifungal pill which its day five and nothing. its weird though one day one side seem to get better and the next its back. yep I'm stumped.
ok good news, I have been to the doc. several times been tested for everything and all came back neg. went to derm. and they said nothing to worry about. but something is causeing inflamation could be soap ext. my guess on what happened is I had an yeast infection got rid of it but with all the home remedies I was useing it caused a rash of its own. I stopped home remedies little over a week ago and its gotten better. guess I'll see in time thanks again for helping me when I was freaking out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.